Volume 1, Number 1 and 2 (November 2002)                   JIRSS 2002, 1(1 and 2): 143-163 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Walker S G. Bayesian Nonparametric and Parametric Inference. JIRSS. 2002; 1 (1 and 2) :143-163
URL: http://jirss.irstat.ir/article-1-90-en.html

Abstract:   (5439 Views)
This paper reviews Bayesian Nonparametric methods and discusses how parametric predictive densities can be constructed using nonparametric ideas.
Full-Text [PDF 171 kb]   (2353 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/08/25 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society